Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from anxiety, bouts of sweat, diarrhea and upset stomach. Taking nexium and indomethacin. Low WBC. What to do?

Lately I feel exhausted, like if I close my eyes for a second ill pass out or fall asleep. My anxiety is through the roof. My stomach is upset, diarrhea and I get bouts of sweats. This is exhausting and I feel super tired alllllllll day long. Wake up feeling exhausted like I haven t slept. It s taken my social life out and my job suffers because I have a hard time keeping moving while there. Feel like I m goin to pass out numerous times throughout the day. I m taking nexium for acid reflux and indomethacin for paroxysmal hemicrania. I m so tired of feeling this way. The anxiety makes me feel like I m going to explode and I m left exhausted unable to fiction properly. Had lots of blood and urine tests, all came back within limits. White blood cell count was a tad low. Please help!
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Nov 2012
I think you need relaxation. All problems appear anxiety related. Think about your priorities in life and take medical help. Listen to music, engage in your hobbies and do what you actually want to do in life. You will be fine. Music and meditation can help.
Best wishes
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor